# SDR 20010321CW003

- Difficulty date: November 20, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N902JC
- Make and model: Lear 35A
- Aircraft serial: 227
- Engine: Garrtt TFE73122B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Carbon Seal
- Condition: Worn
- Location: Gearbox
- Part time: 1,400 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MIN AFTER DEPARTURE, WHILE CONDUCTING AFTER TAKE OFF CHECK LIST, THE FO NOTICED THE NR 1 OIL PRESSURE, HIGH 80 PSI EVERYTHING ELSE WAS NORMAL.  NOTICED ODOR OF HOT OIL,  RETARDED NR 1 POWER LEVEL, OK PRESSURE FOLLOWED SO DID THE ODOR.  OPTED FOR PRECAUTIONARY LANDING.  PERFORMED GEAR BOX PRESSURE CHECK FOR NR3 CARBON SEALS, LEAKING.
